# SDR MASA2008102400749

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 12,044 hours, 9,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2829 PHX-TUS - PILOT REPORTED THAT THE MAIN CABIN DOOR WAS SQUEALING IN FLIGHT.  MX REPOSITIONED THE DOOR SEAL AND LEAK CHECKED IT.
